# SDR CALA0600084

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 25,276 hours, 8,121 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 175A12056
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN VERTICAL STABILIZER FRAME (T/E HINGE RIB) WHERE RUDDER RIG PIN R-5 GOES THROUGH FEEL AND CENTERING FRAME, FIN STA 142-150.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5530-01445.  A DIP WAS ISSUED TO PERFORM AT PERMANENT REPAIR AT THE EARLIER OF 500 HOURS OR THE NEXT MAINTENANCE CHECK WHERE THE USE OF THE RIG PIN IS REQUIRED, NOT TO EXCEED 12 MONTHS.
